# SDR SWAA2017061914455

- Difficulty date: June 14, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 17,979 hours, 7,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOP AT BS 727F+12, BETWEEN STR 21R TO STR 22R.  RELAMPED LIGHT PER AMM.
